Aa
A
A
Close
Avatar universal
Acne on the lower face
I have been experiencing acne mainly on my chin and jaw line for the past 5 months.
Recently, the acne seems to be attacking my lower cheek as well.

4 weeks ago, I have just started retin A as a treatment.
Is there anything else i can do to help? Does sleeping more help?
or is there other factors?

Please advise.
Cancel
1 Answers
Page 1 of 1
309783 tn?1271961829
Hi.
Acne is caused by a sensitivity to the effects of androgens -male hormones found in male and female bodies. Androgens stimulate the sebacous (oil) glands in the skin. Bacteria on the skin feeds off this excess oil, blocking the pores and resulting in spots. Factors such as sleep and diet are unlikely to affect this process.
Stick with the Retin-a, it often takes about 8 weeks to work. Your doctor could also prescribe oral antibiotics (such as Oxytetracycline 250mg twice daily or Lymecycline 408mg once daily). These can be taken in addition to using the Retin-a.
Eloise.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Acne Community Resources